# SDR 2002FA0001332

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N124XS
- Engine: Rotax ROTAX912S4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 854381
- Condition: Worn
- Location: Engine Cylinder
- Part time: 336 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH AD, FOUND ROCKER ARMS WORN AT VALVE FACE AREA, AND GALLING AT PUSHROD SOCKETS.  ROTAX SB ADDRESSES THIS PROBLEM, HOWEVER IT DOES NOT INCLUDE THIS SN OF ENGINE.
